MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93563
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Erythema (1840); Skin Infection (4544)
Date of Event 12/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on april 28, 2023.
 
Event or Problem Description
Per the clinic, the patient experienced skin erythema and an infection at the magnet site which was successfully treated with a topical antibiotic.The implant and magnet remain in-situ.

Brand Name
SP MAGNET 3
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
43533
SW   43533
Manufacturer Contact
roberta loveday
1 university avenue
macquarie university, 2109
AS   2109
MDR Report Key16828563
Report Number6000034-2023-01335
Device Sequence Number20615942
Product Code LXB
UDI-Device Identifier09321502028691
UDI-Public(01)09321502028691(10)COH1414227(11)10062020(17)04092030
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93563
Device Catalogue Number93563
Device Lot NumberCOH1414227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale